# SDR CALA2025100109484

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 61,319 hours, 19,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Wrong Part
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT SIGN AT THE FWD POSITION BY DOOR 2L INSPECTED FOR THE PROPER PART.  THIS SIGN SHOULD NOT HAVE THE ARROW.   INSTALLED CORRECT SIGN IAW CONFIG DRAWING 3350DD15064. OPS CHECK NORMAL.
